Acta Mathematica Sinica, English Series

, Volume 33, Issue 11, pp 1569–1577 | Cite as

Avramov–Martsinkovsky type exact sequences with tor functors



For two classes of right R-modules W, X such that PWX, where P is the class of projective right R-modules, we show that there is an Avramov–Martsinkovsky type exact sequence with generalized Tate homology functor \({\widehat {Tor}^{X.W}}\), relative homology functors Tor W and Tor X . Many results in Iacob [Comm. Algebra, 35, 1589–1606 (2007)] and Liang [Algebr. Represent. Theory, 16, 1541–1560 (2013)] are generalized and improved.


Relative homology (generalized) Tate homology Avramov–Martsinkovsky type exact sequence 

MR(2010) Subject Classification

16E10 16E30 18G10 18G25 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The authors are grateful to the referee for several corrections, improvements in exposition, and a more general statement of the main result.


  1. [1]
    Asadollahi, J., Jahanshahi, F., Salarian, Sh.: Complete cohomology and Gorensteinness of schemes. J. Algebra, 319, 2626–2651 (2008)MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Avramov, L. L., Martsinkovsky, A.: Absolut, relative, and Tate cohomology of modules of finite Gorenstein dimension. Proc. London Math. Soc., 85(3), 393–440 (2002)MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Christensen, L. W., Jorgensen, D. A.: Tate (co)homology via pinched complexes. Trans. Amer. Math. Soc., 366, 667–689 (2014)MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Christensen, L. W., Jorgensen, D. A.: Vanishing of Tate homology and depth formulas over local rings. J. Pure Appl. Algebra, 219(3), 464–481 (2015)MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    Ding, N. Q., Li, Y. L., Mao, L. X.: Strongly Gorenstein flat modules. J. Aust. Math. Soc., 86(3), 323–338 (2009)MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    Enochs, E. E., Jenda, O. M. G.: Relative homological algebra. De Gruyter Expositions in Mathematics no. 30, Walter De Gruyter, New York, 2000CrossRefGoogle Scholar
  7. [7]
    Gillespie, J.: Model structures on modules over Ding–Chen rings. Homology Homotop. Appl., 12(1), 61–73 (2010)MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    Holm, H.: Gorenstein homological dimensions. J. Pure Appl. Algebra, 189, 167–193 (2004)MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    Holm, H.: Gorenstein derived functors. Proc. Amer. Math. Soc., 132(7), 1913–1923 (2004)MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    Hovey, M.: Cotorsion pairs, model category structures, and representation theory. Math. Z., 241(3), 553–592 (2002)MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    Iacob, A.: Generalized Tate cohomology. Tsukuba J. Math., 29, 389–404 (2005)MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    Iacob, A.: Absolute, Gorenstein, and Tate torsion modules. Comm. Algebra, 35, 1589–1606 (2007)MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    Liang, L.: Tate homology of modules of finite Gorenstein flat dimension. Algebr. Represent. Theory, 16, 1541–1560 (2013)MathSciNetCrossRefMATHGoogle Scholar
  14. [14]
    Mahdou, N., Tamekkante, M.: Strongly Gorenstein flat modules and dimensions. Chin. Ann. Math., 32, 533–548 (2011)MathSciNetCrossRefMATHGoogle Scholar
  15. [15]
    Sather-Wagstaff, S., Sharif, T., White, D.: Tate cohomology with respect to semidualizing modules. J. Algebra, 324, 2336–2368 (2010)MathSciNetCrossRefMATHGoogle Scholar
  16. [16]
    Veliche, O.: Gorenstein projective dimension for complexes. Trans. Amer. Math. Soc., 358, 1257–1283 (2005)MathSciNetCrossRefMATHGoogle Scholar
  17. [17]
    Wang, Z. P., Liu, Z. K.: Strongly Gorenstein flat dimensions of complexes. Comm. Algebra, 44, 1390–1410 (2016)MathSciNetCrossRefMATHGoogle Scholar
  18. [18]
    Yang, C. H.: Strongly Gorenstein flat and Gorenstein FP-injective modules. Turkish J. Math., 37, 218–230 (2013)MathSciNetMATHGoogle Scholar
  19. [19]
    Zhang, C. X.: Relative and Tate cohomology of Ding modules and complexes. J. Korean Math. Soc., 52(4), 821–838 (2015)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag GmbH Germany 2017

Authors and Affiliations

  1. 1.School of Mathematical SciencesChongqing Normal UniversityChongqingP. R. China
  2. 2.School of Mathematics and PhysicsLanzhou Jiaotong UniversityLanzhouP. R. China

Personalised recommendations